Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from fever, hands and legs cold. Taking mephthal-c. Continue medication?

Hello Doctor, My son is suffering from fever for the past 6 days, our doctor has given him mephthal-c. Two days ago he took a head bath. He is very active and takes proper food. However in the evening we feel he has temperature, thermometer shows 100 however his legs and hands are cold , only his head is hot. And its get okay after some time, Should we continue with mephthal
Asked On : Sun, 19 Aug 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi there,

Thanks for writing in .

If your son is active and alert , no need to worry. 100 F is only a low grade fever. Give him plenty of warm fluids to drink( warm water, milk, complan).

Did you mean Meftal-P? You could give Meftal P if the temperature is more than 101.

If this 100 F persists even after 2-3 days, I would advise you to take your son to his paediatrician to rule out other causes of low grade fever with evening rise of temperature.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Mon, 20 Aug 2012
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello and thanks for the query
It seems that you are not giving any antibiotic course to your son. Usually in viral fever (if it is) we wait for 2-3 days, than we give a course of antibiotic to the patient. You needs some lab. investigation like Malaria Parasite, Widal test and Heamogram.
Depending on the report your son needs a course of antibiotic. Till you done the investigation and consult your doctor continue with Mephthal C and do cold sponging if fever is raised.
Hope this will help you.
Best WIshes
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor